Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
My name is***** and I am sorry to hear that your dog ate the cipro. Since this is a tablet, it will be absorbed quickly and we must act right away.
I would recommend making him vomit right away. You can given him hydrogen peroxide by mouth- about 1 to 2 tablespoons. This should induce vomiting in about 5 to 10 minutes.
Very high doses of this kind of antibiotic can cause liver inflammation as well as neurologic signs such as tremors and seizures.
If he does not vomit, I would recommend taking him to your local animal emergency room for treatments.
Best regards, ***** ***** this answer helps you.
Feel free to contact me if you have any more questions.
Kansas State University,
College of Veterinary Medicine Class of 2001
Do you have any more questions for me?
If you are satisfied with my assistance, please take a moment to use the stars at the top of the page to rate my answer so that I will be compensated for helping you today. For future questions, you can find me here: http://www.justanswer.com/profile.aspx?PF=88695179&FID=0